Rocky Mountain Journal of Mathematics

On Some Quasilinear Systems

I. Peral and R.C.A.M. van der Vorst

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 27, Number 3 (1997), 913-927.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Peral, I.; Vorst, R.C.A.M. van der. On Some Quasilinear Systems. Rocky Mountain J. Math. 27 (1997), no. 3, 913--927. doi:10.1216/rmjm/1181071902.

Export citation


  • A. Ambrosetti, Critical points and nonlinear variational problems, Mémoire No. 49, Société Mathématique de France 120 (1992).
  • A. Ambrosetti and P.H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), 349-381.
  • A. Bahri and H. Berestycki, Existence of forced oscillations for some nonlinear differential equations, Comm. Pure Appl. Math. 37 (1984), 403-442.
  • P. Bartolo, V. Benci and D. Fortunato, Abstract critical point theorems and applications to some nonlinear problems with strong resonance at infinity, J. Nonlinear Anal. 9 (1983), 981-1012.
  • V. Benci and D. Fortunato, The dual method in critical point theory. Multiplicity results for indefinite functional, Ann. Math. Pura Appl. 34 (1982), 215-242.
  • H. Brezis, J.M. Coron and L. Nirenberg, Free vibrations for a nonlinear wave equations and a theorem of P. Rabinowitz, Comm. Pure Appl. Math. 33 (1980), 667-684.
  • F.H. Clarke and I. Ekeland, Hamiltonian trajectories having prescribed minimal period, Comm. Pure Appl. Math. 33 (1980), 103-116.
  • P. Clement and R. van der Vorst, Interpolation spaces for $\pa_T$-systems and applications to critical points theory, Panamer. Math. J. 4 (1994), 1-45.
  • --------, On a semilinear elliptic system, Differential Integral Equations 8 (1995), 1317-1329.
  • E. Di Benedetto, $\C^1,a$ local regularity of weak solutions of degenerate elliptic equations, Nonlinear Anal. 7 (1983), 827-850.
  • G. Fournier, D. Lupo, M. Ramos and M. Willem, Limit relative category and critical point theory, preprint.
  • J. Hulshof and R. van der Vorst, Differential systems with strongly indefinite functional, J. Funct. Anal. 114 (1993), 32-58.
  • J. Neças, Les methodes directes en Theorie des Equations Elliptiques, Acad. Tchescoslovaque des Sciences Praga, 1967.
  • P. Rabinowitz, Minimax methods in critical point theory with applications to differential equations, American Math. Society, 1984.
  • P. Tolksdorff, Regularity for a more general class of quasilinear elliptic equations, J. Differential Equations 51 (1984), 126-150.